# SDR CALA2017021700374

- Difficulty date: February 17, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N78438
- Make and model: Boeing 737924ER
- Aircraft serial: 33533
- Aircraft time: 25,921 hours, 8,756 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electronic Unit
- Part number: 285A16005
- Part serial: 1235
- Condition: Faulty
- Location: E/E Bay
- Part time: 41,242 hours, 13,600 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY SLIDE/OVERWING LIGHT DOES NOT GO OFF RIGHT BOTH RIGHT FWD AND AFT OVER WING EXIT  ANNUNCIATOR LIGHTS ILLUMI NATED IN FLIGHT  REMOVED AND REPLACED PSEU PER AMM 32-09-10-400-801 AND PERF ORMED PSEU OPERATIONAL CHECK FOUND NO FAULTS OVERWING DOOR WARNI NGS CHECK NORMAL
